# SDR AALA20151019007

- Difficulty date: October 19, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 44,463 hours, 22,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN ANGLE, BOTTOM SIDE OF INTERCOSTAL FWD END, STATION 826, BELOW SEAT TRACK NR 5.  FABRICATED TWO EACH REPAIR ANGLES & INSTALLED IAW EA 255344.
